# SDR DALA2016060904479

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER WING UPPER SKIN, JUST FWD OF SLANT PANEL AND BS X= 40.5, CARD 3, ZONE 140). FUEL LINE WAS REMOVED AND INSTALLED IAW AMM 20-10-03 917-81 FASTENERS WERE REMOVED AND INSTALLED IAW SRM 51-41-05 CORROSION WAS REMOVED IAW SRM 57-10-01 AND (UT) WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5, FIG 3, SHEET 1 AND 2, ORIGINAL THICKNESS IS 0.252" AND REMAINING THICKNESS IS 0.218" THEREFORE WITH ITS LIMITS IAW ETI-17-16-052, REV. 1 AND ER/A 546525-14, REV. ORIGINAL.
